Record Details

Deviation of the Variances of Classical Estimators and Negative Integer Moment Estimator from Minimum Variance Bound with Reference to Maxwell Distribution

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title Deviation of the Variances of Classical Estimators and Negative Integer Moment Estimator from Minimum Variance Bound with Reference to Maxwell Distribution
 
Creator Pasha, G. R.
Aslam, Muhammad
Javed, Muhammad
 
Description In this paper, we present that how much the variances of the classical estimators, namely, maximum likelihood estimator and moment estimator deviate from the minimum variance bound while estimating for the Maxwell distribution. We also sketch this difference for the negative integer moment estimator. We note the poor performance of the negative integer moment estimator in the said consideration while maximum likelihood estimator attains minimum variance bound and becomes an attractive choice.
 
Publisher College of Statistical and Actuarial Sciences
 
Date 2006-07-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/98
10.18187/pjsor.v2i2.98
 
Source Pakistan Journal of Statistics and Operation Research; Vol 2. No. 2, July 2006; 145-150
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/98/75